Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
184 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes redness and pain on the penis after intake of Lulibet?

Hello Doctor , i have yeast infection to near my penise , i m so tired and feeling hopeless...plz help me.. I went to my family Doctors gave me... medicine 1) Tab candiforce 100mg 2) Tab Allegra 120mg 3)zocon dusting powder For 7 days to reviews Then 1) tab candiforce 100mg 2) tenovate gn cream For 15 days to review Then cheaked my blood CBC test Blood report s ok After some day i was feeling good but if i ever stoped candiforce 100mg infection came back Then i thought to go dermatologist name Vivek pande Gave me medicine of antifungal and cream That cream was burning my skin and all over my penise and back side also buring.... that i couldn t sit properly it was really giving pain to my back side due to that cream even i used that cream but no improvement , then i went to my family Doctor and told him He gave me 1) Iverfast 6A 2)daktarine gel 3)mms cream 4)zocon 150 tab 5)dazit tab For five day to review that time i was feeling so nice and then 1) daktarine gel 2)mms cream 3) zocon 150 tab 4) dazit tab For 20 days...... i completed all but even its came back .... i want to be yeast free Then i search for nagpur area dermatologist I found Dr shushil pande Booked online appointment and went their 1)lulifen 2)itrasys 200mg... But in chemist lulifen was not available he gave me lulibet 10mg At morning i was ok but now near penises all skin getting red and feeling pain I m totally getting mad from this all , not understanding how to be yeast free.... plz help me 0000
Mon, 8 Jul 2019
Report Abuse
General Surgeon 's  Response
Hi,

These symptoms and signs are suggestive of STD especially if there is associated with pain, fever, urethral discharge, and recent sexual intercourse. So this is the first thing to rule out by doing STD testing.

Second, it may be a sign of uroinfection or urinary stones and some other genital infection but this is less common.

In every case, antibiotic therapy may be required so the test should be done as soon as possible so that appropriate treatment can be started. Till that try to drink plenty of fluids, avoid sexual intercourse and rest.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ivan R. Rommstein, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes redness and pain on the penis after intake of Lulibet?

Hi, These symptoms and signs are suggestive of STD especially if there is associated with pain, fever, urethral discharge, and recent sexual intercourse. So this is the first thing to rule out by doing STD testing. Second, it may be a sign of uroinfection or urinary stones and some other genital infection but this is less common. In every case, antibiotic therapy may be required so the test should be done as soon as possible so that appropriate treatment can be started. Till that try to drink plenty of fluids, avoid sexual intercourse and rest. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Ivan R. Rommstein, General Surgeon